Migration of strong earthquakes along the greatest zones of faults in Central Asia
Doklady Akademii Nauk, Tome 225 (1975) no. 2, pp. 306-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_2_a14,
author = {A. A. Nikonov},
title = {Migration of strong earthquakes along the greatest zones of faults in {Central} {Asia}},
journal = {Doklady Akademii Nauk},
pages = {306--309},
year = {1975},
volume = {225},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_2_a14/}
}
A. A. Nikonov. Migration of strong earthquakes along the greatest zones of faults in Central Asia. Doklady Akademii Nauk, Tome 225 (1975) no. 2, pp. 306-309. http://geodesic.mathdoc.fr/item/DAN_1975_225_2_a14/